학술논문

Flux ratios for biological membranes and reciprocity theorems for linear operators.
Document Type
Article
Source
Journal of the Australian Mathematical Society Series B: Applied Mathematics; Jan1989, Vol. 30 Issue 3, p278-297, 20p
Subject
Language
ISSN
03342700
Abstract
Copyright of Journal of the Australian Mathematical Society Series B: Applied Mathematics is the property of Cambridge University Press and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)